# SDR CALA2020051700968

- Difficulty date: May 15, 2020
- Submitted: May 17, 2020
- Operation: Air carrier
- Aircraft: N2149
- Make and model: Boeing 777222
- Aircraft time: 1,560 hours, 166 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Panel
- Part number: 3001PPDS1
- Condition: Burned
- Location: E&E Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: J, G, B
- Precautionary procedure: D

## Discrepancy

WARNING MSG "ELEC AC BUS L" DISPLAYED ALONG WITH MULTIPLE ASSOCIATED FAULTS FOUND MX MSGS 24-11784 AND 24-11786 ELEC SYNOPTIC PAGE SHOWS L MAIN AC BUS AND XFR BUS NOT POWERED. L BYS TIE IS SHOWING CLOSED. APU GENERATOR WILL NOT POWER ELECTRICAL SYSTEMS AND SECONDARY GROUND POWER ALSO WILL NOT POWER STSTEMS. VERIFIED GPU IS PLUGGED IN AND OPERABLE PHOTO OF MX MSGS SUSPECT MAIN AC BUS BREAKER C24331 IN P100 PANEL. MFG P/N 100-005-297-001 M/E P/N 23-2400-3-0006. NIS IN ORD AT THIS TIME BUS POWER CONTROL UNIT (M24002). ADDING TO POSSIBLE PARTS LIST. FOUND ANOTHER FAULT MX MSG 24-22790 STATING IT COULD ALSO BE THE INSPECTED E&E BAY FOR POPPED CBS AND NONE NOTED FOUND SEVERE ELECTRICAL ARCING OCCURED ON AFT SIDE OF P300 AUX POWER PANEL. DAMAGE IS LOCATED NEAR TERMINALS L11,L12,L13 SIZE 0 LL NEED NEW PANEL. CABLE WIRE NUMBERS AT DAMAGE ARE SHOWN AS W40 30-0001-2/0 THRU W4030-0003-2/0, SEE WDM24-41-31 PG2. P300 AUX 0 CABLE. ARCING BURNED HOLE THRU P300 PANEL AT THIS LOCATION. WI POWER PANEL IS LOCATED IN MAIN E&E ON RIGHT FT SIDE. PANEL HAS T HE FOLLOWING NUMBERS ON DATA PLATE. S281W601-3650, GE# 3001PPDS1 SERIAL# PDP30374. COVER TO PANEL IS REMOVED AND IN MAIN E&E BAY RIGHT SIDE. ALL TERMINAL LUGS ON POWER CABLES AT AFT SIDE OF P3 00 WILL NEED EVAL FOR REPLACEMENT AFTER DISCONNECT OF WIRES. ALSO SEE IPC24-09-01-77S FOR MORE PARTS INFO. FLAGGED ITEM FOR SDR REPORTING
